# SDR UIEA2020121502582

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 2018031389
- Part serial: 77328915
- Condition: Faulted
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT FAILURE RIGHT HPSOV DOES NOT OPEN WHEN COMMAND.  THE HPSOV REMAINS CLOSED WHEN THE HPC CONTROL LINE PRESSURE EXCEEDS .14 PSIG.  ENGINE SPEED MUST ALSO EXCEED 50% N2 BEFORE A FAULT WILL BE DETECTED.  REMOVED/REPLACED HPSOV CONTROLLER, IAW AMM 36-11-08, NO LEAKS NOTED.  PENDING OPERATIONS CHECK.  PERFORMED OPERATIONS/LEAK CHECK, IAW 767-AMM 36-11-08.  OPERATIONS CHECK NORMAL, NO LEAKS NOTED.
